Variation of green’s potential

Jang Mei G. Wu

Research output: Contribution to journalArticlepeer-review


Let u be the Green’s potential of a nonnegative mass distribution μ on unit disk D, defined by where G is the Green’s function on D. The following will be proved.

Original languageEnglish (US)
Pages (from-to)295-303
Number of pages9
JournalPacific Journal of Mathematics
Issue number1
StatePublished - Sep 1976
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Variation of green’s potential'. Together they form a unique fingerprint.

Cite this